Steroid Injection

Steroid or corticosteroid injections are used to reduce pain and inflammation in conditions like arthritis, sciatica, bursitis, gout, plantar fasciitis, tendinitis, and reactive arthritis. Some of the risk factors are joint infections, nerve damage, osteoporosis, and osteonecrosis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does Cissus extract promote tendon healing?

Query: Hi doctor, My father is suffering from shoulder stiffness, especially in the evening and at night. As he gets pain with some physical activities, he is avoiding most of the physical activities. Even 3 hours of car travelling will result in shoulder pain. He had an MRI scan and I have attached the re...  Read Full »


Dr. Lokesh

General Practitioner, Orthopaedician And Traumatologist, Spine Health Specialist, Spine Surgeon, Family Physician

Answer: Hi, Welcome to icliniq.com. Cissus quandrangularis extract will not help much for the tendon as such, but you can continue that for the bones. I suggest tablet Tendocare (combination of Collagen peptide, Sodium hyaluronate, Chondroitin sodium sulfate and vitamin C) thrice daily for three months befo...  Read Full »

Please help me deal with sciatica in both my legs.

Query: Hello, doctor I am dealing with sciatica in both of my legs. The symptoms I am dealing with are burning, tingling, sharp shooting pain in both legs, aching, and pain in my feet. It is now becoming hard for me to stand or be on my feet a long time . The sciatic flare is from a slip in fall accident...  Read Full »


Dr. Santosh-kumar Bashyal

Orthopaedician And Traumatologist

Answer: Dear, Sending Love and Healing vibes! Looking into your problem we need to understand the basic physiology about the facet joint.Facet joints’ helps healthy movement and intervertebral disc—stability for each motion segment.The aging ,osteoporosis , traumatic injury can damage the face...  Read Full »

Please give a diagnosis and treatment plan based on my MRI.

Query: Hi doctor, I am suffering from acute lower back pain for the last five days. Now I am getting better with medications and bed rest. This severe and acute pain happens every six to nine months since the last four years. It knocks me out for three to four days. On a regular basis, I have lower back st...  Read Full »


Dr. Sumit Chawla

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. I have read your MRI report (attachment removed to protect patient identity). You have disc prolapse at two levels which is causing compression of nerves at those levels resulting in pain and recurrence of symptoms every few months. More than the report, MRI images are re...  Read Full »

How to know the reason for my big toe pain?

Query: Hi doctor, I have been suffering lately from pain in my big toe joint. It is very severe that I could not sleep two nights when I ran out of painkillers. I thought it might be a gout attack. Because I do have gout. Though my uric acid levels are mostly high, I do not really watch what I eat. My tr...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. From your detailed description, it is gout unless proven otherwise. The reason I say this is your past medical history of gout. Swelling of the great toe and adjoining area with excruciating pain is called podagra. It is the most common presentation of gout. Even nor...  Read Full »

Is it safe to restart Prednisone?

Query: Hi doctor, I was diagnosed with gout in left foot. It has been bothering me for a couple of weeks. Last month, I had issue with my elbow and took Prednisone. Recently, doctor said I cannot take Prednisone again so soon and was essentially screwed. Are there any other treatment options or drugs? How ...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hi, Welcome to icliniq.com. No, there is no such restriction about restarting Prednisone. As long as there is a clinical need and we have exhausted other options then there is no contraindication to restart steroids. Surely, NSAIDS (non-steroidal anti-inflammatory drugs) should be tried be...  Read Full »

Can liver problem be caused by reducing the dose of Dexamethasone?

Query: Hi doctor, Almost 5 years back, my father had an operation for a brain tumor in the left tempero-parietal region. He had Dexamethasone injections 12 mg and radiation on a linear accelerator 51 and 45. After two years, he had a CT and everything was fine. He even walked. But, when we started lowerin...  Read Full »


Dr. Swaraj S W

Diabetologist, Endocrinologist

Answer: Hi, Welcome to icliniq.com. I would like to know a few things very clear here. From your history, I gather that he had surgery on the brain and was on steroids post-op. And also he received radiotherapy. For what condition the brain surgery was done? He might be having what is called as steroid-...  Read Full »

I am not clear with the diagnosis of my mother's condition. Please clarify.

Query: Hi doctor, Five years ago my mother was diagnosed with fibromyalgia. I think she also has rheumatoid arthritis. For the past five years, she was managing the pain with anti-inflammatory medicine, Lyrica, Mythycobal, Voltaren injections, herbal creams, etc. You can see the veins in her hands popping...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. First of all your mother does not have rheumatoid arthritis or fibromyalgia. From her reports (attachment removed to protect patient identity) I found that she has connective tissue disorder and the most possible diagnosis would be systemic lupus erythematosus (SLE). The ...  Read Full »

How to reduce the pain present in the left thigh?

Query: Hi doctor, I am a 60-year-old female. I am not overweight. I exercise daily. I have episodes of enormous pain in my left thigh under the muscle. It does not look like muscle spasms. It seems to happen when I try to move my knee. It occurs mostly at night time when I am lying down or when I am sleep...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have reviewed your query. You can consider doing an epidural steroid injection for controlling the painful episodes. You should discuss the option with your physician for doing it. You can also have a hip joint issues. You can also consult an orthopedist for knowing t...  Read Full »

I have pain in my neck and upper arm, with numbness and tingling in both arms. Please help.

Query: Hi doctor, I have mucosal thickening with aerated secretions in the sphenoid sinuses with surrounding hyperostosis. The mucosal thickening in left maxillary sinus is greater than right maxillary sinus, with trace aerated secretions. Also, opacification of right mastoid air cells and right middle ear...  Read Full »


Dr. Atul Prakash

Fitness Expert, Orthopaedician And Traumatologist, Physiotherapist, Spine Health Specialist

Answer: Hello, Welcome to icliniq.com. You have sent me the verbatim report of the MRI of the cervical spine and the mastoids. This, however, is very little to help me as I do not know the exact symptoms you have. Do you have more problems with your mastoids or the neck? Do you have pain in the neck or does...  Read Full »

After removing chalazion, the bump is still present. What to do?

Query: Hi doctor, I had a chalazion on my lower lid and it was removed about a month ago. But, the bump still has not gone away and has the slight redness on it. Also, when I was having it removed; my doctor said that I have blepharitis. But, my eyes do not hurt and the eyelids are not red. When my chalazi...  Read Full »


Dr. David J Mathew

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. You had a chalazion removed from your left lower lid about a month back. I assume the cut was on the inside of the eyelid as usually it is made inside. The residual redness may be due to persistent inflammation of cartilage like structure of the eyelid. These are the thin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.